# SDR DALA2022110107058

- Difficulty date: October 28, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 908-927 L29l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 29LH STA Y=908 TO 927 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00260: CORROSION LEVEL 2. LONG 29LH BTW STA Y=908 TO 927 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53 -20-05-2R-1, REPAIR 1 FIGURE 201 AND B717-200 SRM 53-00-06-2R REPAIR 2. (LP #2472340)
